Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Classification of tight contact structures on small Seifert 3-manifolds with $e_0\geq 0$


Authors: Paolo Ghiggini, Paolo Lisca and András I. Stipsicz
Journal: Proc. Amer. Math. Soc. 134 (2006), 909-916
MSC (2000): Primary 57R17, 57R57
Published electronically: August 29, 2005
MathSciNet review: 2180909
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify positive, tight contact structures on closed Seifert fibered 3-manifolds with base $S^2$, three singular fibers and $e_0\geq 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R17, 57R57

Retrieve articles in all journals with MSC (2000): 57R17, 57R57


Additional Information

Paolo Ghiggini
Affiliation: Dipartimento di Matematica, Università di Pisa, I-56127 Pisa, Italy
Email: ghiggini@mail.dm.unipi.it

Paolo Lisca
Affiliation: Dipartimento di Matematica, Università di Pisa, I-56127 Pisa, Italy
Email: lisca@dm.unipi.it

András I. Stipsicz
Affiliation: Rényi Institute of Mathematics, Hungarian Academy of Sciences, H-1053 Budapest, Reáltanoda utca 13–15, Hungary
Address at time of publication: Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540
Email: stipsicz@math.ias.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08013-5
PII: S 0002-9939(05)08013-5
Keywords: Seifert fibered 3-manifolds, tight contact structures
Received by editor(s): June 4, 2004
Received by editor(s) in revised form: October 10, 2004
Published electronically: August 29, 2005
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2005 American Mathematical Society